# SDR AALA201808159010

- Difficulty date: August 11, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 8,871 hours, 3,427 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR  SLIDE BOTTLE WAS LOW. SERVICED SLIDE BOTTLE IAW AMM 52-10-00. OK FOR SERVICE.
